# SDR CALA0800849

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69759963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY RIGHT FORWARD FLOOR MOUNT HAS CORROSION.  REMOVED MOUNT AND REPLACED THE MOUNT WITH NEW PART IAW SRM 51-40-02.
